Top
20
Doctor insights on: Adriamycin Nausea And Vomiting Agent

Share
1

1
Why does chemotherapy cause nausea and vomiting?

Why does chemotherapy cause nausea and vomiting?

It's a toxin: The brain has an area that triggers nausea and vomiting if something toxic gets in the body. This is what prevented early humans from dying after eating poisonous berries! chemotherapy triggers the same area of the brain, and the body tries to protect itself by vomiting. New anti-nausea drugs are so effective because they target the "vomit center" in the brain. ...Read more

See 1 more doctor answer
Dr. Mark Ingerman
17 doctors shared insights

Doxorubicin Hydrochloride (Definition)

Doxorubicin hydrochloride is a nausea and vomiting agent which is a ...Read more


2

2
What causes the nausea and vomiting during chemotherapy?

What causes the nausea and vomiting during chemotherapy?

Multiple: Esophageal and gastric(stomach) irritation and slough of sensitive surfaces . The drugs are effective but can be harsh to other systems. ...Read more

See 1 more doctor answer
3

3
What is more effective in PREVENTMENT/treatment of nausea and vomiting due to viral gastroenteritis? Metoclopramide or Zofran (ondansetron)?

What is more effective in PREVENTMENT/treatment of nausea and vomiting due to viral gastroenteritis? Metoclopramide or Zofran (ondansetron)?

Nausea~: hello~ Zofran is reserved for severe nausea that accompanies chemotherapy, so I would use something safer and first line like Compazine (prochlorperazine), (prochlorperazine) which would work better than metaclopamide, but metaclopamide can be used in mild cases.You will need to ask your doc for a script for Compazine (prochlorperazine). thanks ...Read more

4

4
Can taking ginger for nausea reduce or eliminate nausea and vomiting caused by chemotherapy?

Can taking ginger for nausea reduce or eliminate nausea and vomiting caused by chemotherapy?

There is evidence that when taken with standard anti-nausea medications, ginger may be helpful in further reducing or eliminating nausea and vomiting during and after chemotherapy treatments: Results from two studies of adults who took ginger for nausea showed that various doses of ginger before starting chemotherapy treatments helped to reduce the severity of nausea. In these studies, participants began taking ginger orally three days prior to starting chemotherapy. The ginger was taken in addition to a standard medication prescribed to reduce nausea and vomiting. A small number of participants reported side effects including heartburn, bruising, flushing and rash. In another study, taking ginger root powder was found to be effective in reducing the severity of chemotherapy-induced nausea in children and young adults ages 8 to 21. Ginger in this study was also given along with standard anti-nausea medications. Earlier studies had shown ginger to be of little or no benefit in reducing nausea and vomiting due to chemotherapy. Many prescription drugs have been proved effective at controlling nausea during and after chemotherapy. Ask your doctor if combining ginger and anti-nausea medications might be right for you. Chemotherapy side effects: A cause of heart disease?, Magic mouthwash. ...Read more

5

5
Effect of thiopental on postoperative nausea and vomitting?

Effect of thiopental on postoperative nausea and vomitting?

None: It neither causes nor treats post op n ;v. It's used as an induction agent prior to giving inhaled anesthesia agents - some of them do cause n;v. ...Read more

See 1 more doctor answer
7

7
Can Bisoprolol cause nausea and vomiting?

Can Bisoprolol cause nausea and vomiting?

Not commonly: Any medication can cause a varying array of side effects to any patient. Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed. ...Read more

8

8
Can metastic colon cancer cause fever ,nausea and vomiting ?

Can metastic colon cancer cause fever ,nausea and vomiting ?

Colon cancer: Yes it can happen but I hope that does not happen. The fever is likely to be unrelated. Please let me know how things turn out. ...Read more

See 1 more doctor answer
11

11
Can micronazole cause nausea and diahrea?

Miconazole?: You may have spelled this incorrectly. If you are taking this it is a topical agent against superficial fungal infections and should not be producing nausea and diarrhea. Something else is going on and perhaps you should see a doctor. Hope you are better soon. ...Read more

12

12
Might food poisoning cause diarrhea in 2 hours with no nausea or vomiting?

Might food poisoning cause diarrhea in 2 hours with no nausea or vomiting?

Yes: Staphylococcal toxin may cause the clinical symptoms you described. ...Read more

13

13
Common cold with fever , bloating with gas severe nausea and vomitting?

Common cold with fever , bloating with gas severe nausea and vomitting?

Prob viral: Rest,take tylenol, (acetaminophen)plenty of fluids and a bland diet.sounds like a virus and will run its course. ...Read more

14

14
Is there any over-the-counter anti nausea medication for chronic nausea and vomiting?

Is there any over-the-counter anti nausea medication for chronic nausea and vomiting?

Some : Pepto bismol helps sometimes and if the nausea is due to acid reflux, things like zantac (ranitidine) or Prilosec otc could too. Ginger is said to help deal with nausea as well. Lifestyle changes like limiting alcohol and caffeine could be of benefit but my question is why do you have chronic nausea? I would suggest you visit your family doc or a GI as there could be something that needs treatment. ...Read more

15

15
An end-stage renal patient experiences nausea and vomiting after taking Fosrenol.Will Sevelamer carbonate be a suitable alternative to reduce vomitin?

An end-stage renal patient experiences nausea and vomiting after taking Fosrenol.Will Sevelamer carbonate be a suitable alternative to reduce vomitin?

Phosphate binders: Both of the meds you mention are phosphate binders. These should be taken with meals. Yes, switching is reasonable. If the patient is to take more than one phos binder tab with each meal, then be sure to spread them out across the meal. Take one tab at a time, eat some food, take another tab, eat some bites, take another tab, etc. Stomach upset is less likely and the binding action is better. ...Read more

16

16
What causes nausea with disulfiram?

What causes nausea with disulfiram?

Acetaldehyde: Disulfiram is a drug used to treat alcohol dependence. It blocks the normal breakdown of alcohol in the body and leads to the build-up of a chemical called acetaldehyde. This leads to many effects including nausea and vomiting. ...Read more

17

17
What is the cause of nausea, vomiting, diarrhea and fatigue?

What is the cause of nausea, vomiting, diarrhea and fatigue?

Possibly Diet: Many diseases and cancer can cause these types of symptoms. I would first try to see if the cause of your symptoms could be related to your diet. Have you changed your diet in any way recently? ...Read more

Dr. Paul Grin Dr. Grin
4 doctors agreed:
20

20
Does fentanyl still cause nausea and vomiting when mixed with versed?

Dr. Paul Grin Dr. Grin
4 doctors agreed:
Does fentanyl still cause nausea and vomiting when mixed with versed?

Side effects: Fentanyl/versed can cause respiratory depression, nausea and vomiting. Fentanyl use can also lead to addiction, abuse, and misuse ...Read more

Dr. Al Hegab
23 doctors shared insights

Adriamycin (Definition)

Adriamycin is a nausea and vomiting agent which is a ...Read more


Dr. Oscar Novick
2,118 doctors shared insights

Vomiting (Definition)

Vomiting = expulsion of stomach ...Read more